Jump to content
  • Sign Up
  • Join Our Community!

    Do you have questions about celiac disease or the gluten-free diet?

Rate this topic

Recommended Posts

So i decided to try taking acidophilus pills. i went and spent a decent amount of money on pills (gluten-free of course). well ive taken them for 2 days, and both time after i have taken them, my stomach has hurt SO bad. I decided yesterday to take them before bed, that way maybe i would just sleep through the stomachache. But no, i was wide awake all night with a weird stomachache and major gurgling gassy stuff moving around in my stomach. This morning i feel better, but does anyone have any idea why im getting like that after taking the pills? is this normal?

Share this post


Link to post
Share on other sites

Hmmm...probiotics are really supposed to be good for you...however, I had one brand that I swear gave me burning D. I switched to another and notice no issues at all. Could you lower your dosage, try another brand or eat with a meal (if you aren't already...). Also--Did you make sure the supplement was free of allergens?

Share this post


Link to post
Share on other sites

I have only tried probiotics once, Culturelle. I started out ok, but within about 4-5 days, I got the rumbling and not-quite-D that burned. I found out that it may disagree with people who are sensitive to dairy--since I am and otherwise strictly dairy free, I stopped taking them and felt better very quickly (a day or 2).

Share this post


Link to post
Share on other sites

i just went to the store today and got a different kind that is FOR SURE dairy free. still had some major tummy gurgling after i took it also. i took some stuff to calm my stomach down, and i feel better. when i looked up acidophilus side effects, it says it can sometimes cause gas for a little while when you start it. so im hoping it goes away! i want to keep giving this a try, but its so uncomfortable!

Share this post


Link to post
Share on other sites

Hi! Sorry you're not feeling well. My first week or so, I didn't feel too well taking them. I think they just needed to adjust to my stomach. Is there perhaps something in them you might be sensitive to?

Either way, feel better!

I take Bio-K (Dairy free), in case you are interested in trying another.

Share this post


Link to post
Share on other sites

i still dont feel well from taking the new stuff earlier. i think i may have to just throw it all away. this is horrible. i cant eat, i feel soooo awful! i dont know what is wrong with me... but i REALLY hate this

Share this post


Link to post
Share on other sites

Rache - If it is a pill, check for fillers... I was really sensitive to rice for awhile and was getting sick from my B vitamin and it had rice in it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...